# SDR SWIA2020050150460

- Difficulty date: February 25, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fastener
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BL 27.0 , FS 559 + 96 CORRODED HARDWARE   (C-CHECK) RO 4/30/2020   REMOVED CORRODED HARDWARES AND REPLACED WITH NEW HARDWARES ON SEAT TRACK BL 27.0, FS 559 + 80 TO FS 559 + 96 IAW CRJ 200 AMM 53-01-11 / TQ WRENCH : STS3819 / DUE DATE :05 APR 20
